# SDR AALA20161020009

- Difficulty date: October 20, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N606AA
- Make and model: Boeing 757223
- Aircraft serial: 27057
- Aircraft time: 62,370 hours, 21,638 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Module
- Part number: P4010051112
- Part serial: 1709B
- Condition: Faulty
- Location: Emergency Lights
- Part time: 50,109 hours, 13,504 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY LIGHTS AT ROWS 26-36 ARE DARK.  REMOVED AND REPLACED CONTROL MODULE M10801 AND BATTERY PACK IAW AMM 33-51-11 AND AMM 33-51-00.  OPERATIONAL CHECKED GOOD.
